# SDR AALA970990

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P4010051
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, RIGHT AFT OVERWING DOOR EMERGENCY EXIT SIGN FOUND INOPERATIVE.  REPLACED AFT MODULE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
